| Catalog Number |
103401 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during priming with a cartridge line dialyzer, an external fluid leak and a crack was observed.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
The actual device was not available; however, eight retained samples were evaluated.Visual inspection of the eight retention samples did not identify any abnormalities that could have contributed to the reported condition.The eight samples were leak tested and no leaks or abnormalities were identified that could have contributed to the reported condition.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.